Journal Article

Prolonged QT Interval and Torsades de Pointes Associated with Atazanavir Therapy

Tam Ly and Maria Elena Ruiz

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 44, issue 6, pages e67-e68
Published in print March 2007 | ISSN: 1058-4838
Published online March 2007 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/511875
Prolonged QT Interval and Torsades de Pointes Associated with Atazanavir Therapy

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

We report, to our knowledge, the first documented case of torsades de pointes associated with atazanavir therapy. This case serves to highlight the need to monitor patients receiving atazanavir therapy who have risk factors for QT interval prolongation, such as female sex, bradycardia, electrolyte abnormalities, congestive heart failure, and a baseline prolonged QT interval.

Journal Article.  961 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.